# SDR SWAA075791

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 26,879 hours, 15,399 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21BC126
- Condition: Odor
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  SMOKE ODOR ALONG WITH BURNING ODOR IN COCKPIT DURING TAKEOFF AND CLIMB.  RETURNED TO BASE.  REMOVED AND REPLACED A/C COALESCER BAGS PER MM.
